# SDR SWAA2020062594092

- Difficulty date: June 22, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 25,784 hours, 11,438 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL VAPOR BARRIER IS CRACKED AT RBL 31.83; JUST FWD OF B SYSTEM RETURN FILTERS. CRACK MEASURES APROX 6'.REPETITIVE ACTION REQUIRED: DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLES OR MORE FREQUENTLY. MAKE SURE THE CRACK HAS NOT GROWN PAST THE INTERIM SEAL; PER SRM 57-10-10-1A-2. /
